# SDR WX0A2013091071688

- Difficulty date: September 4, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301151003
- Condition: Corroded
- Location: Bs 1136-1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT LBL 44 BETWEEN FS 1136 AND 1139.  REPAIRED SEAT TRACK IAW  SRM 53-05.
